# SDR ASAA2016122119117

- Difficulty date: December 21, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 8,824 hours, 2,910 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90722151
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE WOULD NOT START WITH IGNITION SWITCH IN LEFT, BUT DID START WITH IGNITION SWITCH IN RIGHT.  ACFT GROUNDED.  PERFORMED EEC BITE TEST, NO FAULTS FOUND IAW FIM 74-21 TASK 806. INSPECTED NR 2 ENG LT IGNITION LEAD, NO DEFECTS NOTED IAW AMM 74-21-01 REMOVED & INSPECTED THE LT IGNITOR, FOUND TO BE WORN AND ARCED, REPLACED THE LT IGNITOR, PERFORMED AUDIBLE GROUND TEST,  OPS NORMAL IAW AMM 74-21-02.
